# SDR UAL2010F00002

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 58,909 hours, 21,739 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP LIFTED UP AT SEAT 13C.  PUT EEL TRACK IN PLACE WITH DOUBLE BACK TAPE.
